# SDR QXEA200500010

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 8,128 hours, 8,810 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Failed
- Location: Fwd Cargo Door
- Part time: 26 hours, 19 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2344 - THE FLIGHT WAS DIVERTED TO BOI WHEN THE CREW RECEIVED A CABIN PRESSURE WARNING LIGHT BETWEEN 15-16 THOUSAND FEET.  BOI MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE AFT CARGO DOOR SEAL.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
